# SDR TRAX200700480

- Difficulty date: April 7, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- Aircraft time: 27,426 hours, 31,961 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COPILOT FLASHLIGHT INOP.  REMOVED AND REPLACED BATTERIES IN COPILOT FLASHLIGHT AS REQUIRED.  OPS CHECK GOOD AT THIS TIME.
